# SDR ASAA2020040632619

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 45,777 hours, 13,706 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2091
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,364 hours, 10,574 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND ENG 1 "CH A" EEC DATA NOT AVAILABLE CAN NOT ACCESS CH "A". GROUNDED - YES. CONFIRMED #1 ENG EEC CHAN "A" NOT RESPONDING. REPLACED EEC REF B737-800 AMM 73-21-60-000-801-F00/73-21-60-400-801-F00. C/W POWER PLANT TEST TABLE REF AMM 71-00-00-800-811-F00. ALL TESTS PASSED. CONFIRMED CHAN A FUNCTIONS NORMALLY. NO FURTHER DEFECTS NOTED.
